# SDR AALA201708289007

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug MD 83
- Aircraft serial: 53591
- Aircraft time: 56,898 hours, 27,911 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 4062575
- Part serial: 6605A
- Condition: Damaged
- Location: Nr 2
- Part time: 15,167 hours, 8,321 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEEL NOT TURNING LIGHT ILLUMINATED DURING TAKEOFF.  ABORTED TAKEOFF AT 80 KNOTS.  TRANSDUCER COUPLERS FOUND DAMAGED.  REMOVED AND REPLACED NR 2 ANTI-SKID TRANSDUCER  AND NR 3 ANTI-SKID TRANSDUCER IAW AMM 32-43-02 AND THE ANTISKID CONTROL BOX IAW AMM 32-43-04.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
